EconPapers    
Economics at your fingertips  
 

An Approach to Robust Control of the Hopf Bifurcation

Giacomo Innocenti, Roberto Genesio and Alberto Tesi

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: The paper illustrates a novel approach to modify the Hopf bifurcation nature via a nonlinear state feedback control, which leaves the equilibrium properties unchanged. This result is achieved by recurring to linear and nonlinear transformations, which lead the system to locally assume the ordinary differential equation representation. Third‐order models are considered, since they can be seen as proper representatives of a larger class of systems. The explicit relationship between the control input and the Hopf bifurcation nature is obtained via a frequency approach, that does not need the computation of the center manifold.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/568048

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:568048

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:568048